How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 19331
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Dog Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My dog ate a pain pill. What should I do He is about 35

Customer Question

My dog ate a pain pill. What should I do
He is about 35 pounds and eight months old. He took a 10 325. Hydrocodonehe seems fine
Submitted: 18 days ago.
Category: Dog Veterinary
Expert:  Dr. Gary replied 18 days ago.

Hello, I'm Dr Gary. I've been practicing veterinary medicine since 2007. I look forward to helping with your questions/ concerns.

Expert:  Dr. Gary replied 18 days ago.

This shouldn't be a problem. The hydrocodone can cause some lethargy and GI upset, but it's well tolerated in dogs.

The Tylenol can also lead to some mild GI upset, but it's not high enough to cause liver toxicity or red blood cell toxicity.

I hope this helps, let me know if you have any other questions.